# SDR 96ZZZM1290

- Difficulty date: August 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1138
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Asymmetry Brakes
- Condition: Set
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 320 - MDE-MIA - ON CLIMB-OUT FLAP/SLAT LOCK LIGHT ILLUMINATED AND SLAT WOULD NOT RETRACT, AIRCRAFT RETURNED TO MDE.  ON GROUND AT MDE MX RESET SLAT ASYMMETRY BRAKES.  OPS CHECKED NORMAL UNABLE TO DUPLICATE FAULT.  AIRCRAFT RELEASED INTO SERVICE.  (M)
